MathSciNet Relay Station
MathSciNet bibliographic data
MR400655 (53 #4486) 65D20 (33A65)
Berkowitz, S. Corrigendum to: "The calculation of multidimensional Hermite polynomials and Gram-Charlier coefficients'' (Math. Comp. 24 (1970), 537–545) by Berkowitz and F. J. Garner. Math. Comp. 25 (1971), no. 116, 947.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement